Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

What treatment should I take for lower back pain which causes stiffness on sitting for long hours ?

my lower back just pains n gets stiff tat it is very diff for me to get up frm a chair after i sit for long during office hours.. i have been taking vitamin D injections but only for a short while it is ok . so my doctor prescribed me this capsule... kindly let me know if it would help me..i am 52 yrs old. female..
Asked On : Mon, 27 Jun 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
  User's Response
for this lower back pain,first you should have to avoid using bed,pillows.then apply karpoorathy thailam + vathakesari thailam,then ligthly heat it and apply,after one hour take bath in hot water.
Answered: Mon, 27 Jun 2011
General & Family Physician Dr. Ramesh M.Vachharajani's  Response

Thanks for query,
Go for X-ray lumbo sacral region to rule out osteo artheritis of lumbo sacral spine which causes pain and stiffness on lower back.
Afterward go for physio therapy and SWD.
Go for back extension exercise.
ok and bye.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor